Hi Jen you are starting to feel the beginnings of addisons I have been on prednisone for four years at 8 times the required amount I cant taper to the appropriate levels. When you are low on cortisol it is the top of the pyramid it controls your acth which regulates potassium it also regulates adrenaline which could be part of your shaking, when doing things for long periods of time your muscle groups become stressed and you have no stamina to maintain the activity you simply just have to sit and wait to recover most employers don't appreciate that unfortunately. I have now been through four docs and none have done some of the things you have had done. What I can say is the longer you stay on a steroid the less likely your body will return to producing the proper amounts of cortisol on its own. I wish I had better answers for you to find a solution but from all my experiences and research the adrenal system is complex and hard to diagnose. Most of the time the treatments seem to be very set and it ends up trying to fit a square peg to round hole. Learn to pace yourself some how, continuing to exercise somehow helps greatly the cordisone is probably preventing any weight loss.